Search Results

You are looking at 1 - 1 of 1 items for :

  • Algebra and Number Theory x
Clear All
Open access

Jean-Louis Verger-Gaugry

Algebraic Integer , Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 26 (1978), 291–292. [Do2] DOBROWOLSKI, E.: On a question of Lehmer and the number of irreducible factors of a polynomial , Acta Arith. 34 (1979), 391–401. [De] DOCHE, C.: Zhang-Zagier heights of perturbed polynomials , J. Théor. Nombres Bordeaux 13 (2001), 103–110. [Ds1] DUBICKAS, A.: On a conjecture of A. Schinzel and H. Zassenhaus , Acta Arith. 63 (1993), 15–20. [Ds2] DUBICKAS, A.: On algebraic numbers of small measure , Lithuanian Math. J. 35 (1995